Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guardian

Redness/Burning getting worse

Well it's been about 2-3 weeks since I started the regimen, and I started noticing yesterday that my face started getting more red and it burned a lot more than usual. It also happened again today when I put on the BP. Now usually by week three the redness is supposed to be gone, but mine seems to be getting worse. I havent changed anything, so does anyone else have this problem? eusa_eh.gif

Share this post


Link to post
Share on other sites

When I used BP I had the same reaction. I also tried Glycolic Acid with the same result. I started a new routine that cleared me. It's on the board under BP FREE ACID FREE SKIN CARE - ZIT FREE. I used Aveeno 1% hydrocortisone cream to clear up the reaction. It worked. Best wishes! Happy Holidays! SHAZ AKA SLIM

Share this post


Link to post
Share on other sites

I have used a vinegar/water rinse to help with this. You can read here that a lot of people do it. I have to use about 3 parts water to one part apple cider vinegar. And moisturizer? Are you using it? What kind??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×